Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bump appeared at the back of tongue. Any effective remedy?

I just noticed I have bumps on the back of my tongue . They are not red but feel bumpy. I am trying to figure out if it was something I ate to trigger this. I did suck on a lot of cough drops and had a zinc lozenge today. I just finished with an inhaler for two weeks two puffs twice a day for my lingering cough which worked. Anything I can do for it? Thank you
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Bumps on the tongue can be due to enlarged cells of the taste buds present upon the tongue. They can be enlarged due to constant irritation(can be due to sucking cough lozenges).

other common cause of bumps on the tongue can be due to oral thrush as a result of inhaled steroids.
If mouth is not properly rinsed after using inhalers, fungal infection like oral thrush/candidiasis can develop and can present as bumps on tongue.

You should get yourself clinically examined at an Oral clinic.
Take care of hygiene of your mouth.

I hope this is helpful to you.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor